# SDR FDEA202502210264

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 85,859 hours, 18,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984503
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1169 X = 47.5 FOUND CROWN   WORN. MAIN DECK Ï¿½ AT SEAT TRACK STATION 1169, X = 47.5 WORN CROWN EVALUATED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. WORN   CROWN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 1189 TO   EXISTING SPLICE STATION 1129/6-100, X= 47.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201   REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
